By Topic

A generalized inverse solution to the discrete-time singular Riccati equation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Lewis, F. ; Georgia Institute of Technology, Atlanta, GA, USA

A closed-form solution to the discrete-time singular Riccati equation is presented which is based on the Moore-Penrose matrix inverse. Applications to deadbeat control and stabilizability are discussed.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 2 )